# SDR SWAA2024011942353

- Difficulty date: January 17, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 38,624 hours, 17,720 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-7 NUMBER ONE ENGINE O/B FAN COWL AFT HOLD OPEN ROD STOW BRACKET CRACKED.<[01] AUDIT CW
